American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kara J. Karpman. Simulating Mucociliary Transport Using the Method of Regularized Stokeslets. Contemporary Mathematics 628 (2014) 59-71.
Book volume table of contents   
View Article: PDF

[3] Yun Kang and Carlos Castillo-Chavez. A Simple Two-Patch Epidemiological Model with Allee Effects and Disease-Modified Fitness. Contemporary Mathematics 618 (2014) 49-88.
Book volume table of contents   
View Article: PDF

[4] Jean M.-S. Lubuma, Eunice W. Mureithi and Yibeltal A. Terefe. Nonstandard Discretizations of the SIS Epidemiological Model with and without Diffusion. Contemporary Mathematics 618 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[5] Huiyan Zhu and Yang Luo. Dynamics of a delay differential equation model of phage growth in two-stage chemostat. Quart. Appl. Math. 70 (2012) 299-310.
Abstract, references, and article information
View Article: PDF

[6] G. Dassios and A. S. Fokas. Electro-magneto-encephalography and fundamental solutions. Quart. Appl. Math. 67 (2009) 771-780. MR 2588236.
Abstract, references, and article information
View Article: PDF

[7] Ulf Grenander. On the mathematics of growth. Quart. Appl. Math. 65 (2007) 205-257. MR 2330557.
Abstract, references, and article information
View Article: PDF

[8] Lauren Ancel Meyers. Contact network epidemiology: Bond percolation applied to infectious disease prediction and control. Bull. Amer. Math. Soc. 44 (2007) 63-86. MR 2265010.
Abstract, references, and article information   
View Article: PDF

[9] Ryusuke Kon. Convex dominates concave: An exclusion principle in discrete-time Kolmogorov systems. Proc. Amer. Math. Soc. 134 (2006) 3025-3034. MR 2231628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Simon A. Levin. Complex adaptive systems: Exploring the known, the unknown and the unknowable. Bull. Amer. Math. Soc. 40 (2003) 3-19. MR 1943129.
Abstract, references, and article information   
View Article: PDF

[11] Xing Liang and Jifa Jiang. On the finite-dimensional dynamical systems with limited competition. Trans. Amer. Math. Soc. 354 (2002) 3535-3554. MR 1911510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Craig Benham, Xiao-Song Lin and David Miller. Subspaces of knot spaces. Proc. Amer. Math. Soc. 129 (2001) 3121-3127. MR 1840119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1